Generic simple coverings of the affine plane
Compositio Mathematica, Volume 93 (1994) no. 3, pp. 243-253.
@article{CM_1994__93_3_243_0,
     author = {Blass, Joseph and Blass, Piotr and Lang, Jeffrey},
     title = {Generic simple coverings of the affine plane},
     journal = {Compositio Mathematica},
     pages = {243--253},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {3},
     year = {1994},
     zbl = {0839.14005},
     mrnumber = {1300763},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__93_3_243_0/}
}
TY  - JOUR
AU  - Blass, Joseph
AU  - Blass, Piotr
AU  - Lang, Jeffrey
TI  - Generic simple coverings of the affine plane
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 243
EP  - 253
VL  - 93
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__93_3_243_0/
UR  - https://zbmath.org/?q=an%3A0839.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=1300763
LA  - en
ID  - CM_1994__93_3_243_0
ER  - 
%0 Journal Article
%A Blass, Joseph
%A Blass, Piotr
%A Lang, Jeffrey
%T Generic simple coverings of the affine plane
%J Compositio Mathematica
%D 1994
%P 243-253
%V 93
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1994__93_3_243_0
Blass, Joseph; Blass, Piotr; Lang, Jeffrey. Generic simple coverings of the affine plane. Compositio Mathematica, Volume 93 (1994) no. 3, pp. 243-253. http://archive.numdam.org/item/CM_1994__93_3_243_0/

1 Blass, P., Picard groups of Zariski surfaces I, Comp. Math., 54 (1985), 3-86. | Numdam | MR | Zbl

2 Blass, P. and Lang, J., Zariski Surfaces and Differential Equations in Characteristic p > 0, Marcel Decker, Monographs in Pure and Applied Math., 106, 1987. | MR | Zbl

3 Fossum, R., The Divisor Class Group of a Krull Domain, Springer-Verlag, New York, 1973. | MR | Zbl

4 Grant, A. and Lang, J., Applications of the fundamental group and purely inseparable descent to the study of curves on Zariski surfaces, J. Alg., 132:2 (1990), 340-360. | MR | Zbl

5 Lang, J., The divisor class group of the surface zpm = G(x, y) over fields of characteristic p > 0, J. Alg., 84 (1983). | MR | Zbl

6 Lang, J., Generic Zariski surfaces, Compositio Mathematica, 73 (1990), 345-361. | Numdam | MR | Zbl

7 Samuel, P., Lectures on unique factorization domains, Tata Lectures Notes, 1964. | MR | Zbl

8 Shafarevich, I.R., Basic Algebraic Geometry, Grundlehren Math. Wiss., No. 213, Springer-Verlag, Heidelberg, 1974. | MR | Zbl

9 Steenbrink, J., On the Picard Groups of Certain Smooth Surfaces in Weighted Projective Spaces, LNM, 961, Springer-Verlag, 1982, pp. 302-313. | MR | Zbl